# SDR SWAA2023060546098

- Difficulty date: May 6, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 52,109 hours, 31,408 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LOCATED BS 986.5 LBL 43 WL 208.1 AT AFT GALLEY AREA 2023-299418<[01] TOOL USED ULTRASONIC EQUIPMENT PN. 45MG; SN. 130066401; DUE DATE. 21-SEP-23;[02] TOOL USED EDDY CURRENT FLAW DETECTOR PN: NORTEC 600D; SN: 220272512; CAL DUE DATE: 17-DEC-23;[03] EDDY CURRENT EQUIPMENT USED; P/N:NORTEC 600D; S/N:220272712 DUE DATE: 17-DEC-23;[04] REPAIR FLOOR BEAM LOCATED BS 986.5 LBL 43 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 ; SRM 51-40-02 SEE INDIVIDUAL SIGN-OFF BELOW;[05] TASK CARD COMPLETED  REPAIR FLOOR BEAM LOCATED BS 986.5 LBL 43 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 ; SRM 51-40-02 SEE INDIVIDUAL SIGN-OFF BELOW RII
